# SDR R61A201405230713

- Difficulty date: May 23, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Screw
- Part number: NAS18801083
- Condition: Corroded
- Location: Harness Clamp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HARDWARE ON ADEL CLAMP FOR ELECTRICAL HARNESS CORRODED.  MX R & R HARDWARE ON ADEL CLAMP IAW SWPM 20-51-00.
